# SDR SWAA2014100232511

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 43,437 hours, 29,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW AMM.
